# SDR CALA2023080402417

- Difficulty date: August 2, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 77,277 hours, 27,793 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 147A31104
- Condition: Unknown
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR THRESHOLD PLATE AREA BOTTOM ROW DOME NUT PIERCED-MARKED REPAIR ACCOMPLISHED BY AERSALE GYR ON NR 003943 CARD 32303 AND DIPS CREATED PER ECRA 5330-07114 ON LP''S 5341676 AND 5341844. RII INSPECTION FOR REPAIR WAS PERFORMED BY AERSALE QC ON NON-ROUTINE 003943 CARD 32303.
